# SDR SWAA2020021741413

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 43,527 hours, 26,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD OVERWING EMERG. EXIT SIGN HANGING BY WIRE. / REINSTALLED SEALING EXIT SIGN ASSEMBLY PER AMM 33-51-01 AC OK FOR SERVICE
